MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PAT COMP 35DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PAT COMP 35DIA; PROSTHESIS, KNEE
Catalog Number 00597206535
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately four (4) years and five (5) months post-implantation, it was reported that the patient has been experiencing worsening pain in the implanted joint.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: nexgen knee cr opt fem sz f lt: catalog#00596601601, lot#64929305; nexgen option st tib plt size 7: catalog#00598605701, lot#j6840808; nexgen cr art surf ch7-10/blue 12mm: catalog#90597005012, lot#64837480; palacos r+g 2x40: catalog#66017569, lot#96924966; palacos r+g 2x20: catalog#66017773, lot#96565309.G2: foreign: united kingdom.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon completion of the investigation, a follow-up mdr be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
NEXGEN ALL POLY PAT COMP 35DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23488094
Report Number0002648920-2025-00298
Device Sequence Number21472322
Product Code JWH
UDI-Device Identifier00889024215153
UDI-Public(01)00889024215153(17)280331(10)64620684
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00597206535
Device Lot Number64620684
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown